MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 6 9MM
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal brief, on (b)(6) 2017, patient underwent a left knee replacement surgery and was implanted with an optetrak device.In (b)(6) 2019, a bone scan revealed stress shielding and posterior and superior femoral effusion.Patient was diagnosed with continued pain in left knee and continued effusion of left knee.Thus, due to worsening pain, effusion, chronic synovitis, swelling, loss of range of motion, left foot drop, and findings of ¿radiographs and physical exam of left total knee arthroscopy are consistent with polyethelene wear¿, patient is scheduled for a left knee replacement revision surgery in (b)(6) 2023 to remove the defective optetrak device.Upon information and belief, the effusions, synovitis, swelling, pain, and limited range of motion are due to polyethelene wear.
 
Additional Manufacturer Narrative
Concomitant products logic femoral ps cem left sz 6 (cat# 02-010-01-0260 / serial# (b)(4), lgc tibial fit tray cem sz 6f / 5t (cat# 02-012-45-6050 / serial# (b)(4), three peg patella 41mm (cat# 200-02-41 / serial# (b)(4), 3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(4), 3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a2, b5, d6a, g3, g6, and h2 have been updated accordingly.Section b5: additional information received that the patient is a 71 y/o male patient.Patient complained of pain and patient had loose femur.Patient had a revision on (b)(6) 2023.There was no breakage of the device and surgical delay prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The device is not available for evaluation due to recall hospital will not release.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Additional information - b3, b6, b7, & d8 h6.Investigation results-the revision reported may have been the result of reported prosthesis wear, as stated in the legal documentation, and femoral loosening.The femoral loosening may have been the result of an insufficient bond between the femoral component and the bone.The reported prosthesis wear cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for 5.5 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of reported prosthesis wear, as stated in the legal documentation, and femoral loosening.The femoral loosening may have been the result of an insufficient bond between the femoral component and the bone.The reported prosthesis wear cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for 5.5 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and femoral loosening.The femoral loosening may have been the result of an insufficient bond between the femoral component and the bone.The reported prosthesis wear cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for 5.5 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 6 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15900797
Report Number1038671-2022-01545
Device Sequence Number17411139
Product Code JWH
UDI-Device Identifier10885862001962
UDI-Public10885862001962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 6 9MM
Device Catalogue Number02-012-35-6009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer01/03/2023
06/02/2023
02/19/2025
04/03/2025
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/17/2023
07/14/2023
02/25/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale